# SDR DU4R2007173

- Difficulty date: September 13, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED NR 2 PYLON AFT WEB FITTING CHAFED AT BOTTOM LT CORNER.  REPAIRED BY FABRICATING AND INSTALLED REPAIR HFEC NO RELEVANT INDICATIONS, FABRICATING AND INSTALLING REPAIR GUSSET 4.34" BY 2.88" BY 1.2" FROM 7050-T7451 IAW DELTA ERA 463490-14AD DATED 9-12-07 REV ORIG AND B757 SRM 54-51-02 FIG 101 APPROVED BY FAA FORM 8100-9.
